Labeling updates & new warnings

News
Article

FDA notified healthcare professionals and consumers of new safety information regarding taking 5-hydroxy-tryptamine receptor agonists (triptans) and selective serotonin reuptake inhibitors (SSRIs) or selective serotonin/norepinephrine reuptake inhibitors (SNRIs) concomitantly.

FDA notified healthcare professionals and consumers of new safety information regarding taking 5-hydroxy-tryptamine receptor agonists (triptans) and selective serotonin reuptake inhibitors (SSRIs) or selective serotonin/norepinephrine reuptake inhibitors (SNRIs) concomitantly. A life-threatening condition called serotonin syndrome may occur when triptans are used in conjunction with a SSRI or SNRI. Symptoms of serotonin syndrome may include restlessness, hallucinations, loss of coordination, fast heart beat, rapid changes in blood pressure, increased body temperature, overactive reflexes, nausea, vomiting, and diarrhea.

Related Videos
Related Content
© 2024 MJH Life Sciences

All rights reserved.